| Model Number |
MMT-751PNAB |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had no delivery alarms, rewind anomaly and insulin was squirting during priming.The customer's blood glucose was unknown.The product was not returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement test, basic occlusion test, occlusion test, prime test, rewind test and excessive no delivery test.No rewind anomaly noted.No excessive no delivery alarm noted during the testing.Insulin pump primed properly.